# SDR DALA2018030901632

- Difficulty date: March 8, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 4,792 hours, 3,355 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT ABOVE ROW 34 IS INOPERATIVE,  FOUND A GROUND WIRE CONNECTION ON LIGHT DETACHED. CONNECTED THE GROUND WIRE.
